Search
Haleon logo
Panmigran logo
Search
Haleon
Panadol Logo
  • Products
  • Everyday Pain Relief
  • Tough Pain Relief
  • Fast Pain Relief
  • Children's Pain Relief
  • Osteoarthritis Pain Relief
  • Cold & Flu Symptom Relief
  • Where To Buy

Symptoms

  • Adults
  • Children
  • Headache
  • Migraine
  • Fever
  • Muscle Aches & Pains
  • Osteoarthritis
  • Period Pain
  • Cold & Flu
  • Dental Pain
  • How to Manage Fever - Baby
  • How to Manage Fever - Child
  • How to Treat Fever in Children
  • Does my Child Have a Cold or Flu
  • What to Do When Your Baby Has a Cold
  • Signs of Teething
  • Teething and Brushing Tips
  • Earache in Children
  • Headache Relief
  • Manage Vomiting and Diarrhoea

Other Related Articles

  • How Children's Panadol Relieves Pain

Safety Information

Important information about Panadol

  • This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

Search

  • Terms & Conditions

  • Επικοινωνία | Panmigran

  • Symptoms

  • Reskin Test

  • ΟΡΟΙ & ΠΡΟΫΠΟΘΕΣΕΙΣ
  • Επικοινωνία
  • ΦΥΛΛΆΔΙΑ ΠΡΟΪΌΝΤΩΝ
  • ΔΗΛΩΣΗ ΑΠΟΡΡΗΤΟΥ
  • Sitemap

Το Υπουργείο Υγείας και ο Εθνικός Οργανισμός Φαρμάκων συνιστούν:

ΔΙΑΒΑΣΤΕ ΠΡΟΣΕΚΤΙΚΑ ΤΙΣ ΟΔΗΓΙΕΣ ΧΡΗΣΗΣ – ΣΥΜΒΟΥΛΕΥΤΕΙΤΕ ΤΟ ΓΙΑΤΡΟ Ή ΤΟ ΦΑΡΜΑΚΟΠΟΙΟ ΣΑΣ.

Ο ιστότοπος αυτός προορίζεται για χρήση από τους κατοίκους της Eλλάδος μόνο.
Τα εμπορικά σήματα ανήκουν ή έχουν παραχωρηθεί στην Haleon.
© 2023 Haleon ή δικαιοπάροχος

Το περιεχόμενο στον παρόντα ιστότοπο δε συνιστά, ούτε δύναται να ερμηνευθεί ότι συνιστά ή υποκαθιστά συμβουλή ιατρικής φύσης, για την οποία οφείλετε και σας συστήνεται να συμβουλευτείτε το γιατρό ή το φαρμακοποιό σας.

PM-GR-PAN-22-00055